# SDR IPXA1570670

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893501
- Part serial: A28688
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FT,  "CREW ENTRY DOOR" MESSAGE ILLUMINATED. QRH PROCEDURE FOLLOWED. PRESSURIZATION APPEARED NORMAL. RETURNED FOR INSPECTION.     R & R CREW ENTRY DOOR PROXIMITY SENSOR IAW WDM 52-71-31, PG 5, SHEET 1. OPS CHECKED GOOD.
